Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Talambutsa Alexey Leonidovich
(recent publications)
| by years | scientific publications | by types |



   2020
1. Alexander Kolpakov, Alexey Talambutsa, “Spherical and geodesic growth rates of right-angled Coxeter and Artin groups are Perron numbers”, Discrete Math., 343:3 (2020), 111763 , 8 pp., arXiv: 1809.09591  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus;
2. A. Talambutsa, “On subquadratic derivational complexity of semi-thue systems”, CSR 2020: Computer Science – Theory and Applications, 15th International Computer Science Symposium in Russia, Yekaterinburg, Russian Federation, 29 June 2020 - 3 July 2020, Lecture Notes in Comput. Sci., 12159, Springer, 2020, 379–392  mathnet  crossref  scopus  scopus;

   2019
3. A. Kolpakov, A. Talambutsa, Growth rates of Coxeter groups and Perron numbers, 2019 , 19 pp., arXiv: 1912.05608

   2018
4. Tobias Hartnick, Alexey Talambutsa, “Relations between counting functions on free groups and free monoids”, Groups, Geometry and Dynamics, 12:4 (2018), 1485–1521 , arXiv: 1508.03166  mathnet  crossref  mathscinet  zmath  isi  scopus (cited: 1)  scopus (cited: 1)

   2017
5. M. Bucher, A. Talambutsa, “Minimal exponential growth rates of metabelian Baumslag–Solitar groups and lamplighter groups”, Groups, Geometry and Dynamics, 11:1 (2017), 189–209 , arXiv: 1506.03569  mathnet  crossref  mathscinet  isi (cited: 5)  elib  elib  scopus (cited: 5)  scopus (cited: 5)

   2016
6. M. Bucher, A. Talambutsa, “Exponential growth rates of free and amalgamated products”, Israel J. Math., 212:2 (2016), 521–546 , arXiv: 1209.4071  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib  elib  scopus (cited: 4)  scopus (cited: 4)

   2012
7. M. Bucher, A. Talambutsa, Exponential growth rates of free and amalgamated products, Report No. 36, 2011/2012, spring, Institut Mittag-Leffler, Swedish Royal Academy of Science, Djursholm, 2012 , 17 pp. IML-1112s-36.pdf  mathscinet

   2011
8. A. L. Talambutsa, “On the attainability of the minimal growth exponent of free products of cyclic groups”, Russian Math. Surveys, 66:1 (2011), 179–180  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  elib  elib  scopus  scopus
9. A. L. Talambutsa, “Attainability of the minimal exponential growth rate for free products of finite cyclic groups”, Proc. Steklov Inst. Math., 274 (2011), 289–302  mathnet  crossref  mathscinet  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)  scopus (cited: 2)

   2010
10. A. L. Talambutsa, “Attainability of the Minimal Exponent of Exponential Growth for Some Fuchsian Groups”, Math. Notes, 88:1 (2010), 144–148  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020